# SDR DALA1220640673

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 63,285 hours, 29,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N56501
- Condition: Corroded
- Location: Bs 1675, Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOORBEAM AT BS 1675 BL 0 SEVERE CORROSION.  REMOVED FLOORBEAM IAW SRM 51-40-02- NEW FLOORBEAM LOCATED, DRILLED AND DEBURRED IAW B757 SRM 51-40-02- NEW FLOORBEAM INSTALLED IAW SRM 51-40-02.
